On rigid Hermitean lattices, II

  • Ana Cecilia de la Maza Departamento de Matemática y Estadística, Universidad de la Frontera, Temuco, Chile.
  • Remo Moresi Cerfim, cp 1132, 6601 Locarno, Switzerland.


We study the indexed Hermitean lattice of type 0 generated by a single element a subjected to the relation abbb= 0. We prove that it is finite, provided that two crucial indices are finite. We show that index relations imply algebraic relations and describe the lattice by means of its subdirectly irreducible factors. We finally use the results to confirm a conjecture appeared in 2000.

How to Cite
DE LA MAZA, Ana Cecilia; MORESI, Remo. On rigid Hermitean lattices, II. CUBO, A Mathematical Journal, [S.l.], v. 20, n. 1, p. 65–78, oct. 2018. ISSN 0719-0646. Available at: <http://mediosymovimientossociales.cl/index.php/cubo/article/view/1899>. Date accessed: 15 nov. 2018.